Bluelight

Thread: high on antibiotics?

Results 1 to 3 of 3
  1. Collapse Details
    high on antibiotics? 
    #1
    Post
    I have a question for allyou guys that know your stuff.. I have been taking antibiotics on two different occasions for different reasons. I have noticed that after I take my usual dose, bout 30 mins later, I feel tingly. Kinda like being on e but very very mild feeling. It's a very nice feeling needless to say, very relaxing. But not enough to be called "tripping". The antibiotic that I'm taking right now is moxifloxacin HCL 400mg. Dont' know if that is revelant, but is it possible to get "high" off prescription antibiotics? Anyone have anything similar to my experience?
    [This message has been edited by vapour (edited 23 November 2001).]
     

  2. Collapse Details
     
    #2
    Bluelighter fairnymph's Avatar
    Join Date
    Jan 2000
    Location
    Germany mostly, US sometimes, Australia every now and then
    Posts
    15,388
    Thumbs down
    It's impossible to get high off antibiotics. You experienced the placebo effect my friend.
    ------------------
    You can be rich and still be a fucking moron loser who smokes crack all the time. -- Kyk
     

  3. Collapse Details
     
    #3
    Bluelighter
    Join Date
    Jul 2001
    Location
    France. No extradition.
    Posts
    1,383
    Post
    Actually what you're describing could possibly be an allergic reaction.
    I had taken Biaxin 4 times with absolutely no problems at all. The 5th time I was prescribed it I started getting strange episodes several hours after taking it that gradually built up. At first I would just feel almost stoned, I'd get slightly sweaty, and the strangest thing of all my pupils would become constricted as if I'd eaten painkillers or something. I definantly felt fucked up.. not in a good way, but not neccesarily bad.
    The next day though, the effects were more extreme. It was very unpleasant and I threw up. And again, the truly bizarre thing was my pupils became constricted and I was also itchy, like all the bad effects of taking opitaes. I was over at my girlfriends house and it just happened out of the blue and she asked if I was taking Percocet again, which I hadn't taken nor any other drug in a few weeks. I was also very sweaty this time and felt cold and my skin turned very pale.
    The third day all these symptoms became even more extreme and I threw up.. went to the doctors later that day and my symptoms were that of an allergic reaction.
    So consider that, but don't neccessarily freak out about it and discontinue taking your antibiotics just yet. Sometimes antibiotics just cause weird sensations anyways. I'm sure you've heard people describing negative symptoms from taking Cipro even though they aren't allergic. Consult your doctor if you're concerned.
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •